# SDR A6WA2013081641138

- Difficulty date: July 28, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL HAS 8 DENTS ON INTERCOSTAL COMPOSITE.  MEASURED DENTS ON LT LOWER CORE COWL, INNER SKIN 7 DENTS FOUND TO BE WITHIN SERVICEABLE LIMITS AND 1 FOUND TO HAVE PARTIAL PENETRATION AND REPAIRED IAW CMM 71-12-01 AND CMM 71-12-01 SRS 046.
